# SDR DALA2024011600592

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 56,169 hours, 40,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / AFT CARGO DOOR CUTOUT, STA Y=954, L-26R TO L-28R / ELONGATED HOLES & CORROSION TIME LIMITED. REPAIRED FUSELAGE / SKIN / AFT CARGO DOOR CUTOUT, STA Y=954, L- 26R TO L-28R / ELONGATED HOLES & CORROSION PER ERA 614841-14 REV ORIGINAL SECTIONI TIME LIMITED REPAIR. TERMINATING ACTION IS REQUIRED AT NEXT H CHECK OR WITHIN 24 MONTHS WHICHEVER OCCURS FIRST. ASSOCIATED ER/A 00-614841 ADDED FOR AC 9547. ADDING DATE OF 12JAN25 TO MASK FOR 730 DAYS AFTER 13JAN23. (LP #0154333)
